# SDR C2XA09RI1137

- Difficulty date: August 7, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 25,948 hours, 19,431 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Overspeed
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2527 - EWR - FLIGHT CREW REPORTED FLAP OVER SPEED IN CRUISE (FLAP 9 AT 290 KNOTS FOR 5 MINUTES).  EWR INSPECTION DEPARTMENT PERFORMED FLAP OVER SPEED INSPECTION AND FOUND NO DAMAGES.  ACFT WAS APPROVED TO RETURN TO SERVICE.
